# SDR YENA200667

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 23,715 hours, 9,126 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4084
- Condition: Inoperative
- Location: Cabin
- Part time: 23,715 hours, 9,126 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT.  CREW REPORTED BURNING ODOR INBOUND TO PBI.  REMOVED AND REPLACED EXTRACT FAN (18HQ) AND OPS CHECKED NORMAL IAW 21-26-51.
